Ensembles analytiques et boréliens dans les espaces produits
Astérisque, no. 78 (1980), 87 p.
@book{AST_1980__78__1_0,
     author = {Louveau, Alain},
     title = {Ensembles analytiques et bor\'eliens dans les espaces produits},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {78},
     year = {1980},
     mrnumber = {606933},
     zbl = {0526.03030},
     language = {fr},
     url = {http://www.numdam.org/item/AST_1980__78__1_0}
}
Louveau, Alain. Ensembles analytiques et boréliens dans les espaces produits. Astérisque, no. 78 (1980), 87 p. http://www.numdam.org/item/AST_1980__78__1_0/

Arsenin W. J., Ljapunov A. A., Tschegolkov E. A., 1- "Arbeiten zur descriptiven Mengenlehre", Math. Forschungsberichte VEB Deutschen Verlag der Wissenschaften, Berlin 1955 (Traduction allemande d'articles parus en russe dans Uspehi. Matem. Nauk, t. V, Fasc. 5(39), Moscou 1950). | MR 73660 | Zbl 0068.27001

Bourgain J. 1- "F σδ -sections of Borel sets" (à paraître dans Fund Math). | MR 584665 | Zbl 0462.54027

Bourgain J. 2- "Borel sets with F σδ -sections" (à paraître dans Fund Math). | MR 584668 | Zbl 0462.54028

Burgess J. P. 1- "A reflection phenomenon in descriptive set theory" (à paraître dans Fund. Math.). | MR 551663 | Zbl 0449.03048

Cenzer D. 1- "Monotone inductive definitions over the continuum", J. Symb. Logic 41(1) 1976, 188-198. | Article | MR 427054 | Zbl 0344.02032

Cenzer D. et Mauldin R. D. 1- "Faithful extensions of analytic sets to Borel sets" (à paraître) | Zbl 0431.54021

Dellacherie C. 1- "Ensembles analytiques : théorèmes de séparation et applications", Sém. Proba. IX, Lecture Notes in Math. 465, Springer, Heidelberg 1975, 336-372. | MR 428306 | Zbl 0354.54023

Dellacherie C. 2- "Un cours sur les ensembles analytiques" (à paraître dans les proceedings de l'école d'été de Londres sur les ensembles analytiques, 1978).

Harrington L. 1- "A powerless proof of a theorem of Silver" (non publie)

Hillard G. 1 - "Une généralisation du théorème de Saint-Raymond sur les boréliens à coupes K σ ", C.R. Acad. Sci. Paris, t. 288 (1979) 749-751. | MR 535803 | Zbl 0432.04002

Kechris A. S. 1- "Lecture Notes on Descriptive Set Theory", M.I.T. , Cambridge, Mass. (non publié).

Kechris A. S. 2- "Measure and category in effective descriptive set theory" Ann. of Math. Logic 5 (1973), 337-384. | Article | MR 369072 | Zbl 0277.02019

Kechris A. S. 3- "The theory of countable analytical sets", Trans. Amer. Math. Soc. 202 (1975), 259-297. | Article | MR 419235 | Zbl 0317.02082

Kechris A. S. 4- "On a notion of smallness for subsets of the Baire space", (à paraître dans Trans. Amer. Math. Soc.) | MR 450070 | Zbl 0401.03022

Kechris A. S. 5- "A basis theorem for Δ 3 1 Borel sets" (non publié).

Kechris A. S., et Martin D. A. 1- "On the theory of Π 3 1 sets of reals", Bull. Amer. Math. Soc. 84 (1978), 149-151. | Article | MR 465867 | Zbl 0385.03037

Kozlova Z. I. 1- "Sur les ensembles plans analytiques ou mesurables B" Izv. Akad. Nauk. SSSR, Ser. Math. 4 (1940), 479-500 (en russe, résumé en français). | JFM 66.0205.04 | MR 5884 | Zbl 0024.30202

Kozlova Z. I. 2 - "Sur la séparabilité multiple", Dokl. Akad. Nauk. SSSR, 27 (2), 1940, 110-114. | JFM 66.0204.04 | MR 5321 | Zbl 0023.11504

Kozlova Z. I. 3- "On coverings of certain A-Sets", Izv. Akad. Nauk SSSR, Ser. Mat. 11 (1950), 421-442 (en russe). | MR 37890 | Zbl 0038.19601

Kunugui K. 1- "Contributions à la théorie des ensembles borëliens et analytiques III", J. Fac. Sci. Hokkaïdo Imp. Univ. 8, 1939/40, 79-108. | JFM 66.1222.01 | MR 1818

Ljapunov A. A. 1- Sur la séparabilitë des ensembles analytiques", Dokl. Akad. Nauk SSSR, 3 (5), 1934, 276-280 (en russe, résumé en français). | JFM 60.0040.05 | Zbl 0009.10501

Louveau A. 1- " σ-idéaux engendrés par des ensembles fermés et théorèmes d'approximation" T.A.M.S. 257 (1), 1980, 143-169. | Article | MR 549159 | Zbl 0427.03039

Louveau A. 2- "Recursivity and compactness", Higher Set Theory, Lecture Notes in Math. 669, Springer, Heidelberg (1978), 303-337. | Article | MR 520192 | Zbl 0385.03038

Louveau A. 3- "Relations d'équivalence coanalytiques, d'après Harrington" Sém. Choquet d'Init. à l'Analyse , 16 ème année, n° 19 (1976/77), Inst. H. Poincarré, Paris. | MR 485396 | Zbl 0429.04001

Louveau A. 4- "A separation theorem for 1 1 sets" (à paraître dans Trans. Amer Math. Soc.). | MR 574785 | Zbl 0463.03029

Louveau A. 5- "La hiérarchie borélienne des ensembles Δ 1 1 " , C.R. Acad. Sc. Paris 285 (1977), 601-604. | MR 446982 | Zbl 0363.04008

Louveau A. 6- "Familles séparantes pour les ensembles analytiques". C.R. Acad. Sci. Paris, Sér. A. 288 (7), 1979, 391-394. | MR 552060 | Zbl 0432.04001

Louveau A. 7- "A basis result for Δ 2n+1 1 sets", (non publié).

Lusin N. N. 1- "Leçons sur les ensembles analytiques et leurs applications", Seconde édition, 1972, Chelsea Publishing Comp., New York. | MR 392465 | Zbl 0292.26007

Moschovakis Y. N. 1- "Descriptive Set Theory" (à paraître chez North Holland, Amsterdam). | Article | MR 561709 | Zbl 0433.03025

Novikov P. S. 1- "Sur une propriété des ensembles analytiques", Dolk. Akad. Nauk. SSSR, 3 (5), 1934, 273-276, (en russe, résumé en français). | JFM 60.0040.04 | Zbl 0009.10403

Saint-Raymond J. 1- "Boréliens à coupes K σ ", Bull. Soc. Math. France, 104, (1976). | MR 433418 | Zbl 0369.04005

Solovay R. M. 1- "A model of set-theory in which every set is Lebesgue measurable", Ann. of Math. 92 (1970), 1-56. | Article | MR 265151 | Zbl 0207.00905

Stern J. 1- "Definable families of Borel sets of bounded rank", (non publie).

Suslin M. 1- "Sur une définition des ensembles mesurables- B sans nombres transfinis", C.R. Acad. Sci. Paris 164 (1917), 88-91. | JFM 46.0296.01

Tanaka H. 1- "Some results in the descriptive set theory", Public. Res. Inst. Math. Sci. Ser. A, 3 (1967) , 11-52 . | Article | MR 228345 | Zbl 0178.32003

Tanaka H. 2- "A basis result for Π 1 1 sets of positive measure", Comment. Math. Univ. St. Paul 16 (1968), 155-127. | MR 236017 | Zbl 0189.28903

Tschoban M. M. 1- "On B -measurable sections", Sov. Mat. Dolk., 13 (1972), 1473-1478. | Zbl 0284.54009

Wagner D. H. 1- "Survey on measurable selection theorems", Siam J. Control Optimization, 15 (1977), 859-903. | Article | MR 486391 | Zbl 0407.28006